eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Rash (Rashes) when you have Kidney stones?

Summary: Rash is found among people with Kidney stones, especially people who are female, 40-49 old, also have Kidney stones, and take medication Zoloft.

We study 30 people who have Rash (Rashes) and Kidney stones from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Kidney stones and Rash >>>

 

 

 

 

Kidney stones

Kidney stones can be treated by Allopurinol, Potassium Citrate, Flomax, Urocit-k, Hydrochlorothiazide, Tamsulosin. (latest reports from 14,331 Kidney Stones patients)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)

On Jan, 13, 2015: 30 people who have kidney stones and Rash are studied.

Trend of Rash in kidney stones reports

Gender of people who have kidney stones and experienced Rash * :

FemaleMale
Rash57.89%42.11%

Age of people who have kidney stones and experienced Rash * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%0.00%0.00%20.59%5.88%17.65%23.53%32.35%

Severity of the symptom * :

leastmoderateseveremost severe
Rash50.00%50.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Nephrolithiasis (30 people, 100.00%)
  2. Pain (11 people, 36.67%)
  3. Nausea (9 people, 30.00%)
  4. Migraine (8 people, 26.67%)
  5. Gastrooesophageal reflux disease (7 people, 23.33%)
  6. Motion sickness (6 people, 20.00%)
  7. Muscle spasms (6 people, 20.00%)
  8. Nasal congestion (6 people, 20.00%)
  9. Ear pain (6 people, 20.00%)
  10. Dry skin (6 people, 20.00%)

Most common drugs used by these people * :

  1. Zoloft (10 people, 33.33%)
  2. Promethazine (9 people, 30.00%)
  3. Flomax (7 people, 23.33%)
  4. Prevacid (7 people, 23.33%)
  5. Singulair (6 people, 20.00%)
  6. Nabumetone (6 people, 20.00%)
  7. Topamax (6 people, 20.00%)
  8. Orphenadrine citrate (6 people, 20.00%)
  9. Meclizine (6 people, 20.00%)
  10. Proair hfa (6 people, 20.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Kidney Stones and Rash?

You are not alone! Join a mobile support group:
- support group for people who have Rash and Kidney stones
- support group for people who have Kidney stones
- support group for people who have Rash

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Kidney stones, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Kidney stones, Rash

Comments from related studies:

  • From this study (2 days ago):

  • i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin

    Reply

  • From this study (5 days ago):

  • Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication

    Reply

  • From this study (1 week ago):

  • I have been taking these meds since last March/April. They seem to have improved my condition considerably during last summer.
    However, for some reason I regressed in December 2014. I do not know why. Doctor has recommended that I decrease daily intake of Hydroxychloroquine from 200mg to 100mg. I have started doing this about a week ago but I am not feeling much different.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.